Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Maplan - day 2. Not feeling so well. Cseagraves

Posted by myco on February 6, 2009, at 19:10:45

In reply to Re: Maplan - day 2. Not feeling so well., posted by Cseagraves on February 6, 2009, at 18:41:12

> Myco,
>
> Thanks so much for your post. Made me feel alot better. I was hoping not to have major effects going on this med, but am not surprised considering how sensitive I have always been to ssris.
>
> After I took .5 of zanax, the nervousness seemed to settle down. So, maybe I will need to tweek the Marplan a little bit with small doses of zanax until it gets into my system good.
>
> Would love a couple of euphoric days though!!! :-)
>
> Pdoc has me on 10mg a day for a week and then will increase to 20mg per day next week. Did you feel better or worse whenever your dosage was upped?
>
> Patience. I just gotta have patience.
>
> Courtney
>


Hiya Courtney,

Try not to let the sides get to ya, seriously. Maois are a bumpy ride especially when you start. It WILL get better and when that baby kicks in....ooo watch out lol, it will surprise you. Caught me totally off guard...from blah I feel like crap one night to OMG whats happening to me the next day. Truely an amazing start, even the bad was a trip. Actually for me the dizzyness was, and I know this is weird, enjoyable to some degree...I would often close my eyes sittin on the couch listen to the tv show 'House' (ya i'm a med tv show freak) just letting my head roll and circle back and around in this weird enjoyable state of mind lol. I know i'm strange.

For me I was so sick of dealing with anxiety and having relationship after relationship destroyed by it, no friends because I was a miserable insecure sob who rarely smiled and overreacted to almost everything all tensed up with anxiety and no fun to be around. I said f*ck this...and I went on a crusade to save what I could of my social life and mental state. Found maois are where I should be from here (personal experiences from those sharing similar symptoms as me) and through the scientific literature. Knew the drawbacks...said bring it baby...do what ever nasty thing you want to do to me nardil, im gonna beat you and harness your power LOL. ugh, lame huh. So I just grinned and beared the sides, got through it and was pleasently rewarded and you will be to Courtney.

lol ya the euphoria from nardil is a fav among nardil users who respond. dont go driving or anything though during this euphoric experience lol big spacey eyed pupils and cognitively out of it will land you a big slap on the bum by the cops...well at least if youre lucky anyway lol ;-)

yep, going up on dosage had effect on my side effect feelings. The first day or two after going up the sides actually diminish a little...as if somekind of initial chemical response is minimizing them. Then they go up and do they ever. Quite intense at times but then kind of slow towards the end just before the med kicks in. for nardil this was this stimulation I got in my muscles, coming on making me go 'oh ok here we go whats this' then wam nardil kicks in. The stimulation coincides with good days...actually predictable how my day was gonna be based on whether or not I had this lil tingle in my muscles. Changed day to day...not all days are good on maois Courtney...you will have bad days to even at full response...ups and downs are lifes norm though :-). But when the dose is stable and be prepared to raise it a few times cuz it will feel stable then diminish...then you wait (im talkin weeks) before deciding to move up (literature will tell you effective dose range) to at least the minimum effective dose (60mg for nardil). When it stablizes the sides almost all go away apart from some dizzyness and, for me, hella insomnia.

All in all, I am totally happy and satisfied with pushing myself to find a dr for nardil rx. Man was I tired of the ssri merry-go-round.

myco


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:878506
URL: http://www.dr-bob.org/babble/20090203/msgs/878565.html